# SDR SWAA2013020412313

- Difficulty date: January 16, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Nut Plate
- Part number: 6945736
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ESCAPE SLIDE SUPPORT BRACKET NUT PLATE CRACKED.  R & R PLATE IAW SRM AND DWG.
